Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Missed beat with dizziness, lightheadedness. No relief with bisoprolol. Help?

hi,im a 38 year old women,i have been having a few problems with my heart it keeps missing a beat every fourth beat it will miss out i go vey dizzy and light headed,i have been put on 5mg of bisoprolol but it is still happening what should i do,as i have been back the docs today and he told me to stop taking these as there is nothing wrong with me i just panicking,its not the same doctor who put me on the tabs
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist and I read your mail with diligence. You have to be aware that human heart beats for about 100,000 times a day (72 x 60 x 24); a small percentage of them can be normally missing. Some people are perceptive of this. They have the symptom of missed beat. What concerns me is your correlating giddiness with missed beats? My suggestion is to take an appointment with a medical specialist. Explain this symptom to the doctor. If the doctor is convinced, an holter examination will be done in which EKG is recorded while you are doing your normal work for a day. Results are analysed with help of a computer. That will confirm your assertion that arrhythmia or heart beating out of rhythm is responsible for giddiness. Treatment shall be initiated for the type of arrhythmia. Good Luck.
Best Wishes

Dr Anil Grover
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor